# SDR ASAA2015010410148

- Difficulty date: January 4, 2015
- Submitted: January 6, 2015
- Operation: Air carrier
- Aircraft: N433AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41704
- Aircraft time: 4,685 hours, 1,496 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Transmitter
- Part number: QA07656ISS1
- Condition: Failed
- Location: Filter
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER LANDING NR 1 ENGINE OIL FILTER BYPASS LIGHT ILLUMINATED.  ACFT GROUNDED. PERFORMED BITE CHECK, NOTED MSG 79-31121 OIL FILTER SIGNAL DISAGREE NR 1 ENGINE.  REF TASK 79-05, TASK 817.  PERFORMED TASK 79-21, TASK 806, H, 1-10 NO DEFECTS NOTED.  PERFORMED FIM TASK 79-21, TASK 806 AND FIM TASK 79-21, TASK 817, FOUND FILTER BYPASS NOT CLOGGED.  FIM TASK 79-21, TASK 806 LINE H, NR 11 REPLACE OIL FILTER CLOGGING TRANSMITTER. NO LEAKS OR FAULTS NOTED.  REF AMM 79-21-07-400-801-F00.
